It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 14 of 14 for niacin skin burning. (0.004 seconds)


... lso thought I was having a heart attack and spent 2 days in the hospital being checked out and they found nothing there. Just more anxiety. But trust me....the burning is very very real. My skin feels like a sunburn.........not constantly but several times a day depending upon how anxious I am. ... (5 replies)
Burning sensations
Nov 25, 2004
... large doses of niacin. a vitamin can cause skin burning (6 replies)
... large amounts of the vitamin niacin can cause the skin burning problem (6 replies)

Burning Skin
Apr 12, 2005
... I get chills and then sweaty, seems common for anxiety sufferers, burning may be a part of it but burning can be caused by large doses of the vitamin niacin or an allergy to a soap, etc I take my temperature which is always normal (1 replies)
... look up fight or flight response on the net also the vitamin niacin in a large dose can make the skin feel hot and burning (2 replies)
... She doesn't take a niacin supplement, and I doubt that she's getting too much from her regular diet. ... (6 replies)
... large doses of the vitamin niacin can make the skin burn (2 replies)
... I assume doc cant find anything?? maybe from the fight or flight response which often effects anxiety sufferers, look this up on the net the vitamin niacin can make the skin burn or go red maybe is an allergy to something that contacts your legs (3 replies)
... niacin causes skin flushing i took it years ago for a ear problem, :wave: (6 replies)
... welcome janice I havent heard of it being caused by anxiety lots of niacin can cause the skin to feel hot and go red but this doesnt seem likely for you stay with us :p (5 replies)
... niacin, a B group vitamin can cause a skin burning problem and can make you go red (10 replies)
... it may be hormonal but could be anxiety as men get the same problem blushing from anxiety or anger can be reduced by a beta blocker med, also helps to keep face and neck suntanned avoid niacin which can cause red and burning skin (6 replies)
Lexapro question
May 6, 2005
... I would ask a pharmacist to look it up on his list of lexapro side effects, an overnight swap could be done to any other lexapro type (SSRI) antidepressant keep in mind that the vitamin niacin can cause a burning or flushed skin in high doses (3 replies)
... burning skin can be caused by high doses of the vitamin niacin or sometimes an allergy to a soap I dont think anxiety lowers immunity (5 replies)




Pages: 1

All times are GMT -7. The time now is 04:55 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!